• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 5 499 публикаций
Сортировка:
по названию
по году
Статья
Glutsyuk A. Panoramas and Synthèses. 2011. Vol. 34. P. 149-202.
Добавлено: 9 марта 2013
Статья
Perepechko A. Forum Mathematicum. 2020.
Добавлено: 15 января 2021
Статья
Kishimoto T., Yuri Prokhorov, Zaidenberg M. Osaka Journal of Mathematics. 2014. Vol. 51. No. 4. P. 1093-1113.

We address the following question: When an affine cone over a smooth Fano threefold admits an effective action of the additive group? In this paper we deal with Fano threefolds of index 1 and Picard number 1. Our approach is based on a geometric criterion from our previous paper, which relates the existence of an additive group action on the cone over a smooth projective variety X with the existence of an open polar cylinder in X. Non-trivial families of Fano threefolds carrying a cylinder were found in loc. cit. Here we provide new such examples.

Добавлено: 10 октября 2013
Статья
Arzhantsev I., Timashev D. Transformation Groups. 2001. Vol. 6. No. 2. P. 101-110.
Добавлено: 8 июля 2014
Статья
Braverman A., Finkelberg M. V., Kazhdan D. Springer Proceedings in Mathematics & Statistics. 2012. Vol. 9. P. 17-29.
Добавлено: 5 февраля 2013
Статья
Gaifullin S. A. Sbornik Mathematics. 2008. Vol. 199. No. 3. P. 319-339.
Добавлено: 17 декабря 2014
Статья
Glutsyuk A., Ramassamy S. Journal of Geometry and Physics. 2018. Vol. 130. P. 121-129.
Добавлено: 29 июня 2018
Статья
Budkov Y., Kolesnikov A., Georgi N. et al. EPL. 2015. Vol. 109. P. 36005-p1-36005-p6.
Добавлено: 21 марта 2015
Статья
Veretennikova M., Kolokoltsov V. Communications in Applied and Industrial Mathematics. 2015. Vol. 6. No. 1. P. 1-18.

In this article we study a controlled Continuous Time Random Walk and its position-dependent extensions. We heuristically derive the optimal payoff function equations for their scaling limits. The general equation for the corresponding optimal payoff of the limiting process may be called a fractional Hamilton Jacobi Bellman equation.

Добавлено: 5 октября 2016
Статья
Bufetov A. I., Dymov A. V. International Mathematics Research Notices. 2019. Vol. 2019. No. 1. P. 249-319.
Добавлено: 23 ноября 2017
Статья
Maslov V. P. Mathematical notes. 2017. Vol. 101. No. 3. P. 488-496.
Добавлено: 28 октября 2018
Статья
Motorin V. Iranian Economic Review. 2015. Vol. 19. No. 3. P. 251-264.
Добавлено: 8 марта 2016
Статья
Frolenkov D., Soundararajan K. The Ramanujan Journal. 2013. Vol. 31. No. 3. P. 271-279.
Добавлено: 1 ноября 2014
Статья
Akopov A. S., Beklaryan L. A., Saghatelyan A. K. Ecological Modelling. 2017. Vol. 346. P. 99-118.
Добавлено: 30 декабря 2016
Статья
Akopov A. S., Beklaryan L. A., Saghatelyan A. K. Environmental Modelling and Software. 2019. Vol. 116. P. 7-25.
Добавлено: 24 февраля 2019
Статья
Akopov A. S., Beklaryan A., Beklaryan L. A. et al. Journal of machine learning and data analysis. 2016. Vol. 2. No. 1. P. 104-115.
Добавлено: 23 августа 2016
Статья
Helminck G., Poberezhny V. A., Polenkova S. Journal of Geometry and Physics. 2018. Vol. 131. P. 189-203.
Добавлено: 6 июня 2018
Статья
Lazarev A. A., Werner F. Computers & Mathematics with Applications. 2009. No. 58. P. 619-631.

In this paper we consider a graphical realization of dynamic programming. The concept is discussed on the partition and knapsack problems. In contrast to dynamic programming, the new algorithm can also treat problems with non-integer data without necessary transformations of the corresponding problem. We compare the proposed method with existing algorithms for these problems on small-size instances of the partition problem with n.

Добавлено: 24 ноября 2012
Статья
Syed M., Georgiev P. G., Pardalos P. M. Computers & Operations Research. 2014. Vol. 41. P. 386-398.

В данной статье описывается задача слепого разделения сигналов (BSS): дано  X∈Rm×N, задача BSS используется, чтобы найти A∈Rm×n и S∈Rn×N, где матрицы связаны как X=AS. Мы рассмотрели достаточные условия для структуры X, A и S с точки зрения редкости условий S, таких, что уравнение может быть решено однозначно (с точностью до перестановки и масштабируемости).  Предлагается хиерархический 0-1 MIP для решения данной задачи. Вероятно, мы показали, что каждый последующий уровень иерархической MIP будет легче решить, чем предшествующий  уровень MIP. Более того, мы представили тематические исследования, которые поясняют эффективность предложенного подхода решения для коррелированных редких источников.

Добавлено: 31 декабря 2012
Статья
Cieciuch J., Davidov E., Vecchione M. et al. Swiss Journal of Psychology. 2014. Vol. 73. No. 3. P. 177-182.
Добавлено: 18 ноября 2013
Статья
Minabutdinov A. Journal of Mathematical Sciences. 2016. Vol. 215. No. 6. P. 738-747.

The paper extends a classical result on the convergence of the Krawtchouk polynomials to the Hermite polynomials. We provide a uniform asymptotic expansion in terms of Hermite polynomials and obtain explicit expressions for a few first terms of this expansion. The research is motivated by the study of ergodic sums of the Pascal adic transformation. Bibliography: 10 titles.

Добавлено: 8 июля 2016